# SDR FDEA202308061369

- Difficulty date: August 6, 2023
- Submitted: August 7, 2023
- Operation: Air carrier
- Aircraft: N652FE
- Make and model: Airbus A300*
- Aircraft serial: 735
- Aircraft time: 39,713 hours, 21,680 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53813127200
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FR54/FR54.2 RH NO.2 DUMMY SEAT TRACK FOUND GAP OVER 1.0MM AND LESS THAN 2.15MM.  AUTUAL MEASUREMENT:1.22MM
